Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking spinal TB treatment. Heaviness in leg, movement loss. Pressure on spine die to abscess. Concerned

Hi I am having spinal tb treatment. After having treatment my legs feel heavy and slowly my movement loss. My doctor told me there is pressure on spinal due to abcesses. It s 1 month but still I am in bed rest and my condition is my legs are not moving. Just want to ask why my legs are feeling heavy day by day and can t move anymore
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Probably there is spinal cord compression due to tubercular pathology of the spine and early decompression may be indicated.Sometimes it takes almost 2-3 months for pathology to reduce and thus swelling near nerve tissues gradually subside with rest, immobilization,drugs- all reduce surrounding inflammation. But in case, the muscle power goes on decreasing in the lower limbs,your doctor must evaluate neurological power grade and if found decreasing despite rest, immobilization,and drugs taken over 2 months he should certainly try to decompress the area by surgical intervention.You may seek help from spine surgeons,neurosurgeons immediately for second opinion and evaluation and if they advise for surgery must go for it.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor